Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Reason do headache and stomatch ache after medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 589 Questions
Doctor :   Hi
Doctor :   How can I hlep yu
User :   hi
User :   are you a male or a female?
Doctor :   I am male
User :   o ok
User :   im 13 and i have adhd
User :   i went to the dr on friday and she changed my medicine
User :   she gave me Vyvanse and Topamax
User :   all day i have had severe stomach pains and awful headaches that won't go away
Doctor :   Ok
User :   what should I do to get rid of the pain preferbally something that works fast
Doctor :   Do you mean headache
User :   headaches becasue they come i have them for about 3-4 hours then they go away and another one comes along
Doctor :   Ok
User :   pleaseeeeee helppppppppp meeeeeeeeeeeeee
Doctor :   and what do you do now to relieve the pain from headahce>?
Doctor :   How long you have been having
Doctor :   these headahces
User :   since sunday
User :   i started topamax on saturday
Doctor :   Ok
Doctor :   Topamax could have caused the headaches
User :   i think so too
User :   and the doctor wasn't in today
Doctor :   It has headahce as the side effects
User :   yeaaa
Doctor :   anyways how is the sleep
User :   but i didnt take it today
User :   yea i know thats rele bad but im in alot of pain even though i didnt take it
User :   i cant sleep
Doctor :   Do you have vomitings ?
User :   thats the thing thats why im talking to you trust me id loveee to be sleeping right now
User :   no
Doctor :   or stomach burn
User :   i just feel like il gonna puke all dayy longgggg
User :   and really bad abdominal pain
Doctor :   Do you have fatigue or any taste change
User :   no
User :   i just get bad taste in my mouth
Doctor :   Ok
Doctor :   Do you have any numbness and tingling
Doctor :   in the fingers
Doctor :   or any part of the body
User :   nooo just the occasial foot falling asleep but my hand did fall asleep sunday and it took a little longer to wake it up then usual
User :   omggg im having rele bad stomachh painssssssssss
Doctor :   Which country are you in?
User :   Us
User :   you?
Doctor :   What is the dose you are taking
Doctor :   now
Doctor :   for Topamax
User :   24mg twice a day
User :   25**
Doctor :   Is it a sprinkler or a pill
User :   pill
Doctor :   I know aboutt few OTC drugs in US
Doctor :   but not all
Doctor :   which can help you right now
User :   well i can tell you where the pain is
Doctor :   One thing which you can take now for the headache in ADVIL double strength
Doctor :   Where is the pain in the stomach
Doctor :   and how is the pain
User :   it is right under the bottom of my rib cage on both sides severve it feels like the pain is squeezing the bone
User :   and bottom left and bottom right of the stomach
Doctor :   ok
Doctor :   DId you ever had similar complaints in the past
User :   yes
User :   i had irrital bowel symdrome last year
Doctor :   When was that and what did you do
Doctor :   to get rid of pain
User :   i went on a gatorade diet for 3 days
Doctor :   Did you see the doctor then?
User :   yes
User :   but my mom said this could just be from the medicine
Doctor :   ok
Doctor :   What did hte doctor sauy
User :   i dont no
Doctor :   The IBS pain wont be so severe
User :   the doctor wasnt in today
Doctor :   so I dont think it is IBS pain
User :   whats ibs pain
Doctor :   irritable bowel syndrome
User :   o0o0o yeaa
User :   but it rele hurts
Doctor :   The pain for IBS is there till the LOO
User :   huh?
Doctor :   the pain comes down after loo
User :   no
User :   it stays the whole day
Doctor :   there wuould be something like either diarrhoea or the constipation
User :   i have diarrhea
Doctor :   Ok
Doctor :   Ok XXXXXXXX after going thourgh your history
User :   i just feel like crap and wanna go 2 bed but i cant
User :   ok
Doctor :   the possible
Doctor :   i think of headache is because of the topiramate
User :   ok
Doctor :   or the migraine
Doctor :   for which you are advised to take that medicine
Doctor :   ( i think so)
User :   yea
Doctor :   any time if there is an acute attack of migraine like you are having now
Doctor :   without sleep
User :   what should i do
Doctor :   one should take the pain killer of strong strenght
Doctor :   ADVIL double strengtjh
User :   o ok
Doctor :   2 tab of
Doctor :   200 mg
Doctor :   each
User :   ok
User :   thnx
Doctor :   and for the stomach pain
User :   byeee maybe i can sleep nowww
Doctor :   I really think
Doctor :   yiu need to see a doc
Doctor :   for the stomach pain atleast tommorrow
User :   ok
Doctor :   There is a friend referral contest going on. You can win prizes if you refer maximum number of your friends in a day. You can also win Rs. 1000/- per week if the number of your referrals is highest in the week. There will be a form coming up on your screen now.There is a button to import contacts from your Gmail, Yahoo, AOL ID's. Please refer your friends to this service with a click of the button and importing contacts instead of entering the email ids manually
User :   i will
Doctor :   hi
User :   hi
User :   are you a different doctor?
Doctor :   yes
User :   are you male or female?
Doctor :   male
User :   bye
Doctor :   how many times in aday?
Doctor :   It seems that you have moved out of the chat window, Please get back if you need any medical advice.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor